# SDR UPS05843876

- Difficulty date: January 5, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- Aircraft time: 75,646 hours, 26,334 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER FWD FLANGE HAS A 4.00 INCH CRACK F/S 920 RBL 65.0.  FLOORBEAM SPLICE SEGMENT REPAIRED FROM RBL 31.40 TO RBL 70.0 IAW SAA SK 868-105.
